Osaka Journal of Mathematics

The recurrence of blocks for Bernoulli processes

Dong Han Kim

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 40, Number 1 (2003), 171-186.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153493042

Mathematical Reviews number (MathSciNet)
MR1955803

Zentralblatt MATH identifier
1027.94514

Citation

Kim, Dong Han. The recurrence of blocks for Bernoulli processes. Osaka J. Math. 40 (2003), no. 1, 171--186. https://projecteuclid.org/euclid.ojm/1153493042


Export citation